# SDR A6WA201140747

- Difficulty date: July 27, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TOP FLOOR SILL AFT OF 9G HAS CORROSION.  BLENDED CORRODED AREAS ON RT FLOOR SILL AFT OF 9G IAW REO 601R-53-51-158.
